The maximum number of minimal codewords in an [n,k]-code
We survey some upper and lower bounds on the function in the title, and make them explicit for n≤15 and 1≤k≤15. Exact values are given for cycle codes of graphs for 3≤n≤15 and 1≤k≤13.
Autori principali: | , , , , |
---|---|
Altri autori: | |
Natura: | Journal Article |
Lingua: | English |
Pubblicazione: |
2013
|
Accesso online: | https://hdl.handle.net/10356/99324 http://hdl.handle.net/10220/17375 |
_version_ | 1826116790852255744 |
---|---|
author | Alahmadi, A. Aldred, R. E. L. de la Cruz, R. Solé, P. Thomassen, C. |
author2 | School of Physical and Mathematical Sciences |
author_facet | School of Physical and Mathematical Sciences Alahmadi, A. Aldred, R. E. L. de la Cruz, R. Solé, P. Thomassen, C. |
author_sort | Alahmadi, A. |
collection | NTU |
description | We survey some upper and lower bounds on the function in the title, and make them explicit for n≤15 and 1≤k≤15. Exact values are given for cycle codes of graphs for 3≤n≤15 and 1≤k≤13. |
first_indexed | 2024-10-01T04:17:07Z |
format | Journal Article |
id | ntu-10356/99324 |
institution | Nanyang Technological University |
language | English |
last_indexed | 2024-10-01T04:17:07Z |
publishDate | 2013 |
record_format | dspace |
spelling | ntu-10356/993242020-03-07T12:37:12Z The maximum number of minimal codewords in an [n,k]-code Alahmadi, A. Aldred, R. E. L. de la Cruz, R. Solé, P. Thomassen, C. School of Physical and Mathematical Sciences We survey some upper and lower bounds on the function in the title, and make them explicit for n≤15 and 1≤k≤15. Exact values are given for cycle codes of graphs for 3≤n≤15 and 1≤k≤13. 2013-11-07T06:36:38Z 2019-12-06T20:05:56Z 2013-11-07T06:36:38Z 2019-12-06T20:05:56Z 2013 2013 Journal Article Alahmadi, A., Aldred, R., de la Cruz, R., Solé, P., & Thomassen, C. (2013). The maximum number of minimal codewords in an [n, k] -code. Discrete Mathematics, 313(15), 1569-1574. 0012-365X https://hdl.handle.net/10356/99324 http://hdl.handle.net/10220/17375 10.1016/j.disc.2013.03.023 en Discrete mathematics |
spellingShingle | Alahmadi, A. Aldred, R. E. L. de la Cruz, R. Solé, P. Thomassen, C. The maximum number of minimal codewords in an [n,k]-code |
title | The maximum number of minimal codewords in an [n,k]-code |
title_full | The maximum number of minimal codewords in an [n,k]-code |
title_fullStr | The maximum number of minimal codewords in an [n,k]-code |
title_full_unstemmed | The maximum number of minimal codewords in an [n,k]-code |
title_short | The maximum number of minimal codewords in an [n,k]-code |
title_sort | maximum number of minimal codewords in an n k code |
url | https://hdl.handle.net/10356/99324 http://hdl.handle.net/10220/17375 |
work_keys_str_mv | AT alahmadia themaximumnumberofminimalcodewordsinannkcode AT aldredrel themaximumnumberofminimalcodewordsinannkcode AT delacruzr themaximumnumberofminimalcodewordsinannkcode AT solep themaximumnumberofminimalcodewordsinannkcode AT thomassenc themaximumnumberofminimalcodewordsinannkcode AT alahmadia maximumnumberofminimalcodewordsinannkcode AT aldredrel maximumnumberofminimalcodewordsinannkcode AT delacruzr maximumnumberofminimalcodewordsinannkcode AT solep maximumnumberofminimalcodewordsinannkcode AT thomassenc maximumnumberofminimalcodewordsinannkcode |